# SDR CALA2013090290945

- Difficulty date: September 1, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,381 hours, 15,783 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: S212N1023
- Part serial: 54
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE DUCT PRESSURES SPLIT DURING TAKEOFF OR CLIMB.   ISOLATION VALVE CLOSED & BLEED SW SELECTED ON, RECORD DUCT PRESSURES.  REPLACED PRESSURE REGULATING SHUTOFF VALVE,   BLEED OPERATED NORMALLY DURING HIGH POWER RUN.
